Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a system of integral inequalities

Authors: S. G. Deo and M. G. Murdeshwar
Journal: Proc. Amer. Math. Soc. 26 (1970), 141-144
MSC: Primary 34.90; Secondary 26.00
MathSciNet review: 0267233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present note obtains a vector extension and a further generalization of Bihari's Lemma on an integral inequality. The inequality proved can be used in the study of the componentwise behaviour of solutions of differential systems.

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, The stability of solutions of linear differential equations, Duke Math. J. 10 (1943), 643-647. MR 5, 145. MR 0009408 (5:145a)
  • [2] I. Bihari, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta. Math. Acad. Sci. Hungar. 7 (1956), 81-94. MR 18, 38. MR 0079154 (18:38c)
  • [3] F. Brauer, Bounds for solutions of ordinary differential equations, Proc. Amer. Math. Soc. 14 (1963), 36-43. MR 26 #397. MR 0142829 (26:397)
  • [4] C. E. Langenhop, Bounds on the norm of a solution of a general differential equation, Proc. Amer. Math. Soc. 11 (1960), 795-799. MR 22 #12260. MR 0121522 (22:12260)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.90, 26.00

Retrieve articles in all journals with MSC: 34.90, 26.00

Additional Information

Keywords: Integral inequality, Bihari's Lemma
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society